My PC gave me the scipt for Ultram, and my psychiatrist prescribed me the others. So do you think maybe one doesn't know about the other?
The very best way to make sure you don't have meds interacting badly is to use the same pharmacy for every medicine you take. Most doctors do NOT check up to see what some one else may be prescribing you. They will ask when you are in the office what meds you are taking, but, it is rare that they would call another doctor to see what the second doctor is writing for you. You might get sleepy with the ultam on top of the other 2 meds listed. If you used the same pharmacy for all three prescriptions, ask that pharmacist if he/she sees any problem. Ultram can make you sleepy as can the other 2 meds you take.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 Aug 2010 • 1 answer
Posted 23 Nov 2011 • 44 answers
Posted 5 Feb 2013 • 3 answers
Posted 18 Sep 2015 • 1 answer
Posted 26 Aug 2016 • 4 answers